# SDR SWIA2025092900021

- Difficulty date: September 21, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 41,834 hours, 27,995 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Thermocouple
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVHT WARNING IN FLIGHT FL37 DESCENDED RAN QRH MESSAGE CLEARED.  MEL 32-46-1DCAT  C.  BRAKE OVHT WARNING IN  FL37 DESCENDED RAN QRH MESSAGE CLEARED   (FLIGHT 4820)  UPON ARRIVAL TO ACFT PERFORMED MAIN WHEEL OVERHEAT - INSPECTION/CHECK IAW AMM 05-51-09. NO DEFECTS NOTED ON MLG.  INTERROGATED MDC, FOUND B1-007472. TROUBLESHOT TO RT OTBD BTSM SENSOR TO BE UNSERVICEABLE. IAW FIM 32-46-00, PLACED RT OTBD BTMS THERMOCOUPLE SENSOR ON MEL 32-46-1D.  PLACARD INSTALLED.   INTERROGATED MDC & FOUND FAULT CODE 007476. TROUBLESHOT IAW FIM 32-46-01.  DURING INSPECTION OF RT MLG OTBD BTMS SENSOR, FOUND FLUID INGRESS IN BTMS SENSOR & BTMS SENSOR WIRING HARNESS. R & R THE RT MLG OTBD BTMS SENSOR IAW AMM 32Â€“46Â€“01. R & R BTMS SUB-ASSY, RT OTBD IAW APPLICABLE STEPS IN AMM 32-61-05 & SW1313. OPS CHKD GOOD.
